# SDR P5CA9601130

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1560-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BETWEEN STA 1560 TO 1620 AND BETWEEN STRINGER 3 TO 4 RT.  CORROSION REMOVED PER SRM 51-10-01, FOUND WITHIN LIMITS PER SRM 53-10-01.
